Recently Published Papers in Math

A GEOMETRIC FORMULA FOR MULTIPLICITIES OF K-TYPES OF TEMPERED REPRESENTATIONS
By: Hochs, Peter; Song, Yanli; Yu, Shilin
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY Volume: 372 Issue: 12 Pages: 8553-8586 Published: DEC 15 2019

POLARIZED RELATIONS ON HORIZONTAL SL(2)’S
By: Kerr, M.; Pearlstein, G. J.; Robles, C.
DOCUMENTA MATHEMATICA Volume: 24 Pages: 1295-1360 Published: 2019

About the author

Alison Verbeck is the Physics Librarian at Washington University. For more information, contact Alison: alison@wustl.edu